# SDR SWIA971485

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Engine: Pwa PW118B
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6222504001
- Condition: Failed
- Location: Radar Syst
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED EN ROUTE TO EKO.  CONTINUED TO SLC DUE TO WEATHER IN EKO.  UNIT TESTS OK BUT DISPLAYS NO WEATHER ON GROUND.  RADAR RETURNED ON DESCENT INTO SLC AND STARTED PAINTING WEATHER AGAIN.  REPLACED RADAR ANTENNA ASSEMBLY.  OPS CHECKS GOOD.
